Publications

Optimization flows landing on the Stiefel manifold. 25th International Symposium on Mathematical Theory of Networks and Systems (MTNS 2022), (2022), accepted.

Preprint

On the analysis of optimization with fixed-rank matrices: a quotient geometric view. arXiv:2203.06765, (2022).

Preprint

An orthogonalization-free parallelizable framework for all-electron calculations in density functional theory. SIAM Journal on Scientific Computing, 44-3 (2022), B723–B745.

DOI Preprint

New Riemannian preconditioned algorithms for tensor completion via polyadic decomposition. SIAM Journal on Matrix Analysis and Applications, 43-2 (2022), 840–866.

DOI Code Preprint

A Riemannian rank-adaptive method for low-rank matrix completion. Computational Optimization and Applications, 81 (2022), 67–90.

DOI Code Preprint

Computing symplectic eigenpairs of symmetric positive-definite matrices via trace minimization and Riemannian optimization. SIAM Journal on Matrix Analysis and Applications, 42-4 (2021), 1732–1757.

DOI Code Preprint

Geometry of the symplectic Stiefel manifold endowed with the Euclidean metric. Geometric Science of Information: 5th International Conference, GSI 2021, Lecture Notes in Computer Science, 12829 (2021), 789–796.

DOI Code Preprint

Riemannian optimization on the symplectic Stiefel manifold. SIAM Journal on Optimization, 31-2 (2021), 1546–1575.

DOI Code Preprint

Multipliers correction methods for optimization problems over the Stiefel manifold. CSIAM Transactions on Applied Mathematics, 2-3 (2021), 508–531.

DOI Preprint

Parallelizable algorithms for optimization problems with orthogonality constraints. SIAM Journal on Scientific Computing, 41-3 (2019), A1949–A1983.

DOI Code Preprint

A new first-order algorithmic framework for optimization problems with orthogonality constraints. SIAM Journal on Optimization, 28-1 (2018), 302–332.

DOI Code Preprint

First-order algorithms for optimization problems with orthogonality constraints. OR Transactions (in Chinese), 21-4 (2017), 57–68.

DOI

On the Łojasiewicz exponent of the quadratic sphere constrained optimization problem. arXiv:1611.08781, (2016).

Preprint